# SDR CA991230041

- Difficulty date: December 15, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,302 hours
- Engine: Pwa PT6A114A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 26060113RX
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THAT THE ENGINE TORQUE INDICATOR GAUGE SLOWLY FILLED WITH OIL DURING FLIGHT.
